Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Doing IVF, have reflux, nausea, vomiting and vaginal infection. Suggestions?

Hi my name is Lara I m 30 yrs old. I went through ivf twice in 3month with failure of pregnancy. And now after 3 month of my last ivf I m experiencing severe reflux with nausea and sometimes vomiting , and a vaginal infection as well. Went through the treatment for both infection and reflux and didn t get well.... Any suggestions and does ivf meds has any to do with the reflux or the infection ???? Thx.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Medicines used for IVF are mostly hormone related medicines and do not cause side effects like gastric acidity and reflux. It is the anxiety associated with the delay in conception that causes these symptoms. Be relaxed and take some anti anxiety medicines.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor